# SDR AALA201712119038

- Difficulty date: December 7, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 10,767 hours, 3,907 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. DOOR 1R SLIDE PULLED PARTIALLY OUT OF CONTAINER. INSPECTED 1R DOOR ESCAPE SLIDE. FOUND GIRT BAR LYING ON GALLEY FLOOR. SLIDE IS NOT PARTIALLY DEPLOYED. STOWED GIRT BAR IN STOWAGE CLIPS, CYCLED DOOR OPEN AND CLOSED. NO DEFECTS NOTED PER AMM 25-66-01-401.
